# SDR MALA976352

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 17,000 FT, IN ICING CONDITIONS UPON APPROACH TO RFD THE NR 1 ENG EXPERIENCED A ROLLBACK WITH NO SHIFT IN DELTA DELTA T.  ENGINE OPERATED WITHIN LIMITS PER GE MAINTENANCE MANUAL 72-00-00 PG 148 TROUBLE 5.
